# SDR DHL2005781525

- Difficulty date: February 11, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  NR 1 SLAT L/E EXTERIOR SKIN DENTED AND SCRATCHED AT WSTA 760 (MARKED).  CUT OUT DAMAGED AREA APROX 1 INCH BY 2 1/4 INCH AT NR 1 SLAT LE EXT SKIN W STA 760 IAW B727 SRM 57-50-3.  FAB DOUBLER REPAIR WITH 2024T3 .080 SIZE 5 1/4 INCH BY 4.5 INCH PO 9001811 IAW B727 SRM 57-50-3 FIG 1 & 57-50-2.  TREATED AND PRIMED DOUBLER REPAIR IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 57-50-3 FIG1.
